# SDR SA07066

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulted
- Location: Zone 200
- Part time: 24,775 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - THE RIGHT HAND, MID-CABIN EMERGENCY POWER SUPPLY UNIT FAILED OPERATIONAL TEST.  MAINTENANCE REPLACED THE RIGHT HAND, MID-CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
